The Fedoryuk Condition and the Łojasiewicz Exponent near a Fibre of a Polynomial

Tom 52 / 2004

Tomasz Rodak Bulletin Polish Acad. Sci. Math. 52 (2004), 227-229 MSC: 14R25, 58K55, 58K05. DOI: 10.4064/ba52-3-2

Streszczenie

We give a description of the set of points for which the Fedoryuk condition fails in terms of the Łojasiewicz exponent at infinity near a fibre of a polynomial.

Autorzy

  • Tomasz RodakFaculty of Mathematics
    Łódź University
    S. Banacha 22
    90-238 Łódź, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek